# SDR VTZA95080

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 7603 · Power Lever
- Part: Speed Lever
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FLT NR 6319, IAD TO CLE, ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE ONLY MAKING 89 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.S  MAINTENANCE RERIGGED NR 1 ENGINE SPEED LEVER.  GROUND RUNS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
